MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 07/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who was treated on 6/25 with a bilateral l3-l4 mild procedure, was seen in office by the treating physician as follow-up on 7/22 with site tenderness, fluctuant, and drainage was determined to have developed an infection.An mri with contrast showed 9mm subcutaneous enhancing collection concerning for access at the l4-5 level with extension of inflammation into the bilateral paraspinal muscles (r>l).There was no concern for extension into the spinal canal.The patient's post-procedural pain was manageable, and the patient denied experiencing any symptoms of fevers, chills, weakness, numbness, or incontinence after the mild procedure.Information such as the patient's adherence to any recovery regiment, including the patient's last steroid use during recovery, diabetic status, or any previous health issues with post-procedural healing or ongoing systemic infections could not be obtained.The patient was treated in the hospital with iv antibiotics for the infection and discharged on 7/25a patient who was treated on 6/25 with a bilateral l3-l4 mild procedure, was seen in office by the treating physician as follow-up on 7/22 with site tenderness, fluctuant, and drainage was determined to have developed an infection.An mri with contrast showed 9mm subcutaneous enhancing collection concerning for access at the l4-5 level with extension of inflammation into the bilateral paraspinal muscles (r>l).There was no concern for extension into the spinal canal.The patient's post-procedural pain was manageable, and the patient denied experiencing any symptoms of fevers, chills, weakness, numbness, or incontinence after the mild procedure.Information such as the patient's adherence to any recovery regiment, including the patient's last steroid use during recovery, diabetic status, or any previous health issues with post-procedural healing or ongoing systemic infections could not be obtained.The patient was treated in the hospital with iv antibiotics for the infection and discharged on 7/25.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key20072506
Report Number3006450448-2024-00011
Device Sequence Number3034888
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight64 KG